MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW TAPERED DRILL GUIDE MB S44

FH INDUSTRIE ARROW; ARROW TAPERED DRILL GUIDE MB S44
Model Number 269483
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The drill guide and the reamer stuck to each other during surgery.
 
Event or Problem Description
The drill guide and the reamer stuck to each other during surgery.
 
Event or Problem Description
The drill guide and the reamer stuck to each other during surgery.

Brand Name
ARROW
Common Device Name
ARROW TAPERED DRILL GUIDE MB S44
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
cécilia hernoux
3 rue de la forêt
heimsbrunn, 68990
FR   68990
MDR Report Key14464019
Report Number3003898228-2022-00006
Device Sequence Number11988004
Product Code PHX
UDI-Device Identifier03661489694837
UDI-Public03661489694837
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number269483
Device Lot NumberN00273
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer04/22/2022
04/22/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/20/2022
07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown